MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD INSYTE-W ¿ IV CATHETER; INTERVASCULAR CATHETER

BECTON DICKINSON MEDICAL (SINGAPORE) BD INSYTE-W ¿ IV CATHETER; INTERVASCULAR CATHETER
Catalog Number 381357
Health Effect - Clinical Code No Information (3190)
Date of Event 01/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.(b)(6).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that a catheter's packaging for a bd insyte-w ¿ iv catheter opened during storage.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation summary: a device history record review showed no non-conformance's associated with this issue during the production of this batch.One photo was received and evaluated.Open seal was observed from the blister package in the photo, however the blister package belong to both the 20ga and 22ga insyte family.The reported batch belong to 16ga insyte family, and hence the blister package in the photo does not belong to the reported batch.Nevertheless, observed from the photo that there is an indication of adhesive transferred from the top web to the bottom web on the opened seal area, and thus showed that the sealing process was completed in the manufacturing facility.2 actual unused samples were returned for investigation.The samples were not decontaminated.The samples were observed not sealed at the 4 corners of the packaging.The samples were subjected to visual examination and observe that the 4 corners the packaging was not sealed (open seal).There is an indication of adhesive transferred from the top web to the bottom web on the opened seal area, and thus showed that the sealing process was completed in the manufacturing facility.Conclusion: there is an indication of adhesive transferred from the top web to the bottom web on the opened seal area and thus showed that the sealing process was completed in the manufacturing facility.Hence, no assignable root cause.There was a change in the top web material during jul 2017.The reported batch was produced before the material change.

Brand Name
BD INSYTE-W ¿ IV CATHETER
Common Device Name
INTERVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key8294165
Report Number8041187-2019-00123
Device Sequence Number13950892
Product Code FOZ
UDI-Device Identifier00382903813575
UDI-Public00382903813575
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 03/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/31/2019
Device Catalogue Number381357
Device Lot Number4205157
Initial Date Received by Manufacturer 01/10/2019
Supplement Date Received by Manufacturer01/10/2019
Initial Report FDA Received Date01/31/2019
Supplement Report FDA Received Date03/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;